# SDR AALA20121119019

- Difficulty date: November 19, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 69,648 hours, 37,180 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4 LEFT CRACKED FROM STATIONS 160 AND 200.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-02-00 FIGURE 18.
